# SDR 2004UALA00700

- Difficulty date: July 28, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 31,976 hours, 11,476 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 15abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ON SEATS 15ABC AND 24ABC ARE INOPERATIVE.  REPLACED LIGHT ASSY. OPERATIONS CHECK NORMAL.
